MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+ VENT, ARMY, COMMERCIAL; VENTILATOR
Model Number 799-EMVP-01-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a "compressor failure -1001 " error message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.Review of the device logs identified a self-check failure (1001-pneumatic system: compressor) recorded on (b)(6) 2025 at 20:50:42 utc along with low oxygen supply.Although the event occurred during reported use, the fault could not be duplicated during evaluation with a known-good setup.The unit underwent comprehensive functional testing, internal inspection, compressor calibration, and airway pressure calibration, all of which were completed successfully with no abnormalities identified.Based on inspection and testing results, no device malfunction was confirmed, and the 1001 event was determined to be no fault found, potentially associated with external conditions.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
MODEL EMV+ VENT, ARMY, COMMERCIAL
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24233590
Report Number1220908-2026-00167
Device Sequence Number21075581
Product Code CBK
UDI-Device Identifier00847946023416
UDI-Public(01)00847946023416
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown